Actively respond to adverse reactions during lung cancer chemotherapy

  In 2017, the National Cancer Center conducted a study on the registration data of malignant tumors in 347 registries across the country collected by the National Cancer Registry, and found that the incidence and mortality of lung cancer in malignant tumors are ranked first in both urban and rural areas! With the rise of immunotherapy and targeted therapy, more and more patients have ushered in new hope, but for most patients, chemotherapy is still the main treatment for lung cancer. How to deal with the adverse reactions brought about by chemotherapy has also become an issue of increasing concern for patients. Now I will help you.
Stomatitis

  Chemotherapy not only kills tumor cells but also kills faster proliferating cells, such as oral mucosal cells and neutrophils; certain chemotherapeutic drugs such as methotrexate and cytarabine can easily cause oral mucosal rupture After chemotherapy, patients eat less water, the normal oral flora multiplies, the self-cleaning effect of the oral cavity is weakened, and the oral mucosa is easily damaged to form ulcers. Therefore, stomatitis has become one of the common complications of chemotherapy patients. Affect the normal eating of patients, reduce the quality of life, and even lead to systemic infections and life-threatening.
  Therefore, chemotherapy patients should keep their oral cavity clean and hygienic. Routinely use normal saline and prepared mouthwash to rinse their mouths in the morning, before meals, after meals, and before going to bed, and brush their teeth with a soft brush. If stomatitis has occurred, sodium bicarbonate solution and tinidazole mouthwash can be used for oral care in the morning and evening. Apply ulcer powder, corresponding antibiotics or other drugs to the ulcer as directed by the doctor. Eat light and digestible foods during stomatitis, avoid crunchy foods, and avoid irritating foods such as sour and spicy foods; if the ulcer is painful, do not eat, but use a straw to eat liquid food.
Severe vomiting

  Nausea and vomiting are the most common adverse reactions of anti-tumor drugs, affecting patients’ eating, drinking, and mood. In severe cases, they can lead to dehydration, electrolyte imbalance and nutritional disorders, so that some patients develop fear and even have to stop chemotherapy. Clinically, chemotherapeutic drugs or antiemetic schemes are divided into strong emetics, moderate emetics and low emetics according to their emetic ability. Commonly used antiemetic drugs can be divided into phenothiazines, hormones, serotonin receptor antagonists, NK-1 receptor antagonists, doctors will according to the degree of drug-induced emesis and the type of vomiting (vomiting within 24 hours is called acute Vomiting, vomiting that occurs after 24 hours is called delayed vomiting) is selected and administered as a preventive before chemotherapy.
  The main methods that patients can implement to prevent and stop nausea and vomiting are diet and psychological adjustment. During chemotherapy, the dietary principles are protein, high energy, easy to digest, and low fat. It should be as light as possible. You can add hawthorn, white lentils, white radish, fresh reed root, fresh lotus root, ginger juice, barley, tangerine peel, etc. clothes. Psychological adjustment is also an effective way to relieve nausea and vomiting. Patients can listen to music, communicate with patients, and take a walk with family members to relax.
Numbness of hands and feet

  Numbness of hands and feet is generally caused by chemotherapy drugs to peripheral nerve damage. In mild cases, numbness in the fingers and toes can extend to the entire palms, feet, limbs, and even the whole body in severe cases.
  When numbness and weakness of the hands and feet occur after chemotherapy, the attending physician will arrange physical examinations, such as pain and temperature sensation, position sensation, vibration sensation, superficial reflex, deep reflex, etc., to clarify the condition of nerve damage and carry out adverse reactions to the patient’s symptoms Classification. If the patient’s motor function has been impaired, the drug dosage should be reduced or the drug should be stopped. Duloxetine can be used to improve symptoms such as neuralgia, and methylcobalamin can be used to nourish nerves.
  Patients who have already suffered nerve damage should avoid driving, soaking their feet in hot water, etc., so as not to cause more damage.
Hand-foot syndrome

  Hand-foot syndrome is a common skin adverse reaction caused by anti-tumor drugs, which can be divided into 1 to 3 levels according to its severity: Level 1 is manifested as numbness of hands and feet, dullness, paresthesias, a tingling sensation, and appearance of hands or feet Painless swelling or erythema, discomfort, but does not affect normal activities; Grade 2 is manifested as painful erythema, swelling or (and) discomfort on the hands or (and) feet, and affects daily life; Grade 3 is manifested as Skin peeling, ulcers, blisters, or severe pain and/or severe discomfort in the hands and/or feet, causing the patient to be unable to work or perform daily activities.
  When the hand-foot syndrome occurs, the patient should avoid wearing tight shoes and repeatedly rubbing the hands and feet. You can apply an appropriate amount of balsam and lubricating lotion locally.